5 doctors weighed in:

Heavy period 2 weeks after last one and 10 weeks after medical abortion ?

5 doctors weighed in
Dr. John Munshower
Family Medicine
4 doctors agree

In brief: Heavy periods

Heavy periods after medication usage for abortions is not uncommon.
However, if it is too heavy, is not stopping, and you are getting weak and or dizzy etc from too much bleeding, be sure than to see your Doctor for an evaluation and some testing. best wishes.

In brief: Heavy periods

Heavy periods after medication usage for abortions is not uncommon.
However, if it is too heavy, is not stopping, and you are getting weak and or dizzy etc from too much bleeding, be sure than to see your Doctor for an evaluation and some testing. best wishes.
Dr. John Munshower
Dr. John Munshower
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors